# SDR USAA950976

- Difficulty date: July 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N601AU
- Make and model: Boeing 757225
- Aircraft serial: 22193
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Nacelle
- Condition: Damaged
- Location: Nr 2 Strut
- Part time: 34,462 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING A CMV-1 INSPECTION, FOUND A 2 INCH BY 3.5 INCH TEAR AND DENT AT NR 2 NACELLE STRUT RIGHT SIDE PP STATION 134.5.  INSTALLED DOUBLER, FILLERS, SKIN.  (M)
